SYNDROME OCCLUSIF ET HEMORRAGIQUE REVELANTUN HEMATOME INTRAMURAL DUODENO-JEJUNAL SPONTANEJournal: International Journal of Advanced Research (Vol.8, No. 5)
Publication Date: 2020-05-21
Authors : Benzalim M; Alj S;
Page : 984-987
Keywords : Intramural Hematoma Intestinal Anticoagulants;
If intramural hematoma of the digestive tract due to abdominal trauma are common, those complicating anticoagulant therapy are rare. They occur in excessive anticoagulation. We report the case of a 51 years old patient, operated since six months for mitral stenosis and put on anticoagulant therapy (VKA).he presented last 7 days abdominal pain syndrome.The evolution has been marked by the appearance of an occlusive syndrome, hematemesis and melena. Laboratory tests, ultrasound and abdominal CT were performed and allowed to confirm the diagnosis of duodenojejunal parietal hematoma withSmall Bowel Obstruction. The abdominal CT demonstrated a circumferential thickening and spontaneous hyperdensity in the distal duodenum extending to the proximal jejunum.the International normalized ratio (INR) was to 9. The CT monitoring on day 10 and at 1 month objectified gradual regression of the duodenojejunal wall hyperdensity and thickening under medical treatment. Although intestinal intramural hematoma is a rare complication of anticoagulant therapy, they must be raised before any acute abdomen in patient put on anticoagulants to ensure an early diagnosis and treatment.
Other Latest Articles
Last modified: 2020-07-11 16:20:40